# SDR DL757951363

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, AN AREA OF DELAMINATION WAS FOUND AT LOWER I/B EDGE OF THE RT AILERON.  THE AILERON WAS REPAIRED IN THE SHOP PER SRM 57-60-01.
